Alert archive / Florida / Gale Warnings in 2010

Gale Warning 1, NWS Miami, FL

February 12, 2010

NWS Miami, FL issued this gale warning at Feb 12, 2010, 3:29 AM EST. It took effect at Feb 12, 2010, 1:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2010, 3:29 AM EST (08:29 UTC)
In effect from
Feb 12, 2010, 1:00 PM EST
Expired
Feb 13, 2010, 6:48 AM EST
In force
18 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WHUS72 KMFL 120829
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
329 AM EST FRI FEB 12 2010

...GALE FORCE WIND GUSTS TODAY THROUGH TONIGHT...

AMZ610-630-650-651-670-671-GMZ656-657-676-131200-
/O.UPG.KMFL.GL.A.0001.100212T1500Z-100213T0900Z/
/O.NEW.KMFL.GL.W.0001.100212T1800Z-100213T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
329 AM EST FRI FEB 12 2010

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST SATURDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

A STRONG LOW PRESSURE SYSTEM WILL PASS NORTH OF THE REGION THIS
EVENING. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP QUICKLY 
TODAY AHEAD OF THE LOW...WITH STRONG WESTERLY WINDS BEHIND THE
ASSOCIATED COLD FRONT PASSING DURING THE EVENING HOURS. SUSTAINED
WINDS OF 25 TO 30 KNOTS ARE POSSIBLE WITH FREQUENT GUSTS TO NEAR 
40 KNOTS EVEN OUTSIDE OF THUNDERSTORMS. THESE WINDS WILL LEAD TO
EXTREMELY DANGEROUS MARINE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
201 
WHUS72 KMFL 121509
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1009 AM EST FRI FEB 12 2010

...GALE FORCE WIND GUSTS THIS AFTERNOON THROUGH TONIGHT...

AMZ610-630-650-651-670-671-GMZ656-657-676-130330-
/O.CON.KMFL.GL.W.0001.100212T1800Z-100213T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
1009 AM EST FRI FEB 12 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. 

A STRONG LOW PRESSURE SYSTEM WILL PASS NORTH OF THE REGION THIS
EVENING. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP QUICKLY
TODAY AHEAD OF THE LOW...WITH STRONG WESTERLY WINDS BEHIND THE
ASSOCIATED COLD FRONT PASSING DURING THE EVENING HOURS. SUSTAINED
WINDS OF 25 TO 30 KNOTS ARE POSSIBLE WITH FREQUENT GUSTS TO NEAR
40 KNOTS EVEN OUTSIDE OF THUNDERSTORMS. THESE WINDS WILL LEAD TO
EXTREMELY DANGEROUS MARINE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STRASSBERG
229 
WHUS72 KMFL 122018
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
318 PM EST FRI FEB 12 2010

...GALE FORCE WINDS EXPECTED THROUGH TONIGHT...

AMZ610-630-650-651-670-671-GMZ656-657-676-131200-
/O.CON.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
318 PM EST FRI FEB 12 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY. 

A STRONG LOW PRESSURE SYSTEM WILL PASS NORTH OF THE REGION THIS
EVENING. STRONG SOUTHERLY WINDS ARE EXPECTED TO DEVELOP QUICKLY
TODAY AHEAD OF THE LOW...WITH STRONG WESTERLY WINDS BEHIND THE
ASSOCIATED COLD FRONT PASSING DURING THE EVENING HOURS. SUSTAINED
WINDS OF 25 TO 35 KNOTS ARE EXPECTED WITH FREQUENT HIGHER GUSTS EVEN
OUTSIDE OF THUNDERSTORMS. THESE WINDS WILL LEAD TO EXTREMELY
DANGEROUS MARINE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STRASSBERG
118 
WHUS72 KMFL 130828
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
328 AM EST SAT FEB 13 2010

...GALE FORCE WIND GUSTS EXPECTED EARLY THIS MORNING...

AMZ650-651-670-671-GMZ656-657-676-131200-
/O.CON.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/
/O.NEW.KMFL.SC.Y.0052.100213T1200Z-100214T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
328 AM EST SAT FEB 13 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM
EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST
THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST
THIS MORNING. 

A STRONG LOW PRESSURE SYSTEM HAS PASSED WELL NORTHEAST OF THE REGION 
AND THE ASSOCIATED COLD FRONT IS WELL SOUTHEAST OF THE AREA.
NORTHWEST WINDS AT 20 TO 30 KNOTS WITH GUSTS TO NEAR GALE FORCE
EARLY THIS MORNING WILL DECREASE TO 15 TO 25 KNOTS BY THIS
AFTERNOON. THE HIGHER WINDS THIS MORNING WILL CONTINUE THE
DANGEROUS MARINE CONDITIONS UNTIL THEY DECREASE BY THIS AFTERNOON,
ESPECIALLY OVER THE OUTER GULF AND ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-131200-
/O.CON.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
328 AM EST SAT FEB 13 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... 

A STRONG LOW PRESSURE SYSTEM HAS PASSED WELL NORTHEAST OF THE REGION 
AND THE ASSOCIATED COLD FRONT IS WELL SOUTHEAST OF THE AREA.
NORTHWEST WINDS AT 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS
EARLY THIS MORNING WILL DECREASE TO 15 TO 20 KNOTS BY THIS
AFTERNOON. THE HIGHER WINDS THIS MORNING WILL CONTINUE THE
DANGEROUS MARINE CONDITIONS UNTIL THEY DECREASE BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
556 
WHUS72 KMFL 131148
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
648 AM EST SAT FEB 13 2010

AMZ650-651-670-671-GMZ656-657-676-140000-
/O.CAN.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/
/O.CON.KMFL.SC.Y.0052.100213T1200Z-100214T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
648 AM EST SAT FEB 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE GALE
WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM HAS PASSED WELL NORTHEAST OF THE
REGION AND THE ASSOCIATED COLD FRONT IS WELL SOUTHEAST OF THE
AREA. NORTHWEST WINDS AT 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS
EARLY THIS MORNING WILL DECREASE TO 15 TO 25 KNOTS BY THIS AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-131300-
/O.CAN.KMFL.GL.W.0001.000000T0000Z-100213T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
648 AM EST SAT FEB 13 2010

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE GALE
WARNING. 

A STRONG LOW PRESSURE SYSTEM HAS PASSED WELL NORTHEAST OF THE 
REGION AND THE ASSOCIATED COLD FRONT IS WELL SOUTHEAST OF THE
AREA. NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS
EARLY THIS MORNING WILL DECREASE TO 15 TO 20 KNOTS BY THIS
AFTERNOON.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Feb 12, 12:29 AM EST, 3 hours earlier.

Area forecast discussion, Feb 12, 12:29 AM EST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1229 AM EST FRI FEB 12 2010

.AVIATION...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH EARLY FRIDAY.
SFC LOW EXPECTED TO MOVE ACROSS THE AREA FROM THE WEST EARLY THIS
AFTERNOON WITH SIGNIFICANT INCREASE IN LIGHT RAIN WITH MVFR
CIG/VSBY. BY 17-21Z...WIDESPREAD RAINFALL IS EXPECTED AND POSSIBLY
A FEW THUNDERSTORMS. IN ADDITION, WIND WILL RAPIDLY INCREASE ON
FRIDAY AS THE LOW DEEPENS WITH LLWS OF 35KTS POSSIBLE. CONDITIONS
WILL RAPIDLY IMPROVE AFT 00Z THIS EVENING.

KOB

&&

.PREV DISCUSSION... /ISSUED 910 PM EST THU FEB 11 2010/

PREVIOUS DISCUSSION...

..STRONG WINDS EXPECTED FRIDAY AND FRIDAY NIGHT REGION WIDE...
..SLIGHT CHANCE OF THUNDERSTORMS TOMORROW AFTERNOON/EVENING...

MODEL GUIDANCE CONTINUES TO COME INTO AGREEMENT WITH REGARDS TO THE
TRACK OF THE STORM SYSTEM MOVING ACROSS THE GULF TONIGHT AND FL
PENINSULA TOMORROW. THE NAM HAS SPED UP THE STORM MOTION...AND
AGREES NOW WITH THE GFS THAT A GRADUALLY STRENGTHENING SFC LOW WILL
MOVE FROM A TAMPA TO MELBOURNE LINE TOMORROW AFTERNOON/EVENING AND
QUICKLY OFF THE FL EAST COAST AFTER SUNSET. THE ASSOCIATED SFC COLD
FRONT WILL MOVE ACROSS SOUTH FL QUICKLY DURING THE EVENING HRS. THE
LOW THEN MOVES OUT TO SEA WITH SFC HIGH PRESSURE BUILDING OVER THE
DEEP SOUTH SATURDAY AND THEN OVER THE CENTRAL FL PENINSULA BY EARLY
SUNDAY MORNING. ANOTHER REINFORCING COLD FRONT WILL MOVE SOUTHEAST
ACROSS THE REGION MONDAY NIGHT AS THE ERN CONUS UPPER TROUGH DIGS.
SFC HIGH PRESSURE BUILDING ACROSS THE DEEP SOUTH WILL CONTROL THE
WEATHER INTO THE MID WEEK PERIOD KEEPING COOL CONDITIONS IN PLACE.

MID/HIGH CLDS SHOULD GRADUALLY INCRS TONIGHT AHEAD OF THE SYSTEM AND
BY TOMORROW MORNING SKIES SHOULD BE MOSTLY CLOUDY. IT WILL BE A
WARMER NIGHT ACROSS THE REGION TONIGHT AS A RESULT...BUT DRY. RAPID
MOISTURE INCRS WILL TAKE PLACE TOMORROW MORNING AS THE SFC LOW
INTENSIFIES...SWINGING GUSTY WINDS TO SERLY THEN SRLY DIRECTION.
MODEL GUIDANCE SHOWS DEWPOINTS INCREASING TO AROUND 60F BY
NOON...BUT SKIES WILL BE CLOUDY. THIS IS A VERY DYNAMIC SYSTEM.
MODEL GUIDANCE SHOW STRONG LOW-LEVEL WINDS WITH 50KTS NOT FAR ABOVE
THE SFC PSBL AND EVEN STRONGER LLJ ABOVE THAT...WITH A STRONG 90KT
MID-LEVEL JET MOVING THROUGH...PRODUCING VERY STRONG LOW-LEVEL
HELICITIES. NORMALLY THIS PATTERN WOULD BE IDEAL FOR A WIDESPREAD
SEVERE WEATHER OUTBREAK ACROSS SOUTH FL...BUT INSTABILITY WILL BE
VERY WEAK IF THERE WILL BE ANY...AS THE ATMOSPHERE WILL NOT HAVE A
LOT OF TIME TO RECOVER FROM THIS STRONG COLD INTRUSION. IT WILL BE
INTERESTING TO SEE HOW MUCH IF ANY CONVECTION DVLPS OVER THE LOOP
CURRENT TOMORROW MORNING...BECAUSE THE MAGNITUDE OF THE LOW-LEVEL
SHEAR COULD OFFSET THE LOWER INSTABILITY VALUES. WILL ADD THUNDER
BACK TO THE FCST TO ACCOUNT FOR THIS POSSIBILITY...AND IT SHOULD
BE NOTED THAT IF THERE ARE ANY STORMS SURVIVING ACROSS THE
MAINLAND THEY COULD BE SEVERE...BUT THIS IS A VERY SLIM THREAT AT
THIS POINT UNLESS MORE INSTABILITY CAN BE GENERATED. LOCALLY HEAVY
RAINFALL IS LIKELY AS WELL...BUT ACTIVITY WILL MOVE THROUGH VERY
QUICKLY WITH FLOODING NOT EXPECTED TO BE AN ISSUE. STILL...HALF AN
INCH TO AN INCH OF RAIN IS LIKELY IN MOST PLACES.

FRIDAY NIGHT WILL BE WINDY AND TURNING COOLER AS CLDS DECREASE...AND
THIS TREND WILL LAST INTO SATURDAY WITH HIGHS STRUGGLING
INTO/THROUGH THE 60S. THE 12Z MODEL SUITE HAS TRENDED COLDER FOR
SATURDAY NIGHT NOW...WITH 1000-850MB THICKNESSES AT OR JUST BELOW
1320M ACROSS THE LAKE OKEECHOBEE REGION. THIS MEANS FREEZING TEMPS
ARE PSBL ONCE AGAIN ACROSS THIS REGION AS THE SFC HIGH BUILDS
OVERHEAD LEADING TO EXCELLENT RADIATIONAL COOLING. LOWS IN THE
LOWER 40S ARE PSBL ALL THE WAY TO THE SE COAST.

THEREAFTER...COOL TEMPS SHOULD CONTINUE WITH A GRADUAL MODIFICATION
THROUGH MONDAY AS HIGH PRESSURE WEAKENS. ANOTHER STRONG...BUT THIS
TIME MOSTLY DRY FRONT WILL PASS MONDAY NIGHT LEADING TO A
POTENTIALLY COLDER AIRMASS ONCE AGAIN FOR THE MIDDLE OF NEXT WEEK.

MARINE...
WILL ISSUE A RARE GALE WATCH FOR ALL LOCAL WATERS MID DAY TOMORROW
THROUGH TOMORROW NIGHT. GFS IS FCSTNG STRONGER WINDS THAN THE
NAM...WITH SUSTAINED WINDS 35-40KTS PSBL FOR A BRIEF TIME...HOWEVER
EVEN WITH THE NAM SOLN SUSTAINED WINDS AROUND 30KTS ARE LIKELY FOR
AT LEAST A 12HR PERIOD AND THERE WILL BE FRQNT GUSTS TO GALE FORCE.
NEEDLESS TO SAY...SEAS WILL BUILD TO 9-10FT IN THE GULF STREAM AND
OUTER GULF WATERS TOMORROW INTO TOMORROW NIGHT. WINDS WILL INITIALLY
BE SE THEN SHIFT TO NW BEHIND COLD FRONT IN THE EVENING HRS. WINDS
WILL WEAKEN BLO GALE FORCE SATURDAY MORNING...BUT SCA WINDS AND SEAS
WILL LIKELY PREVAIL THROUGH THE DAY.

FIRE WEATHER...
RH'S WILL CONTINUE BETWEEN 20 AND 30 PERCENT ACROSS ALL ZONES THIS
AFTERNOON WITH RECOVERY THIS EVENING. RH'S MAY DIP BELOW 35
PERCENT ACROSS PART OF THE AREA SATURDAY AND SUNDAY BEHIND THE
NEXT COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  49  62  40 / 90 50 -  -
FORT LAUDERDALE  76  50  64  44 / 80 60 -  -
MIAMI            77  53  66  45 / 80 60 -  -
NAPLES           69  54  62  40 / 90 30 -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 11, 6:00 PM EST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
600 PM EST THU FEB 11 2010

FLZ063-066>075-168-172>174-121215-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL
BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
600 PM EST THU FEB 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

...GALE WATCH ALL MARINE WATERS FRIDAY MORNING THROUGH SATURDAY
MORNING...

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A DEVELOPING AREA OF LOW PRESSURE AND ASSOCIATED STRONG COLD FRONT
WILL AFFECT SOUTH FLORIDA ON FRIDAY, WITH CHANCES OF RAIN INCREASING
FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. A SLIGHT CHANCE OF
THUNDERSTORMS MAY ALSO OCCUR ON FRIDAY, WITH SOME OF THESE STORMS
CAPABLE OF PRODUCING HEAVY RAINFALL AND STRONG GUSTY WINDS. THE
MARINE CONDITIONS WILL ALSO DETERIORATE RAPIDLY AND REMAIN HAZARDOUS
THROUGH SUNDAY MORNING. FURTHERMORE, THE THREAT FOR RIP CURRENTS
WILL INCREASE EARLY FRIDAY ALONG THE ATLANTIC COAST, WITH THE
HIGHEST THREAT FOR RIP CURRENTS DEVELOPING ON THE GULF COAST LATE
FRIDAY, AS WINDS SHIFT TO THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 2:18 PM ESTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more5 hr
Feb 12, 3:46 PM ESTSpecial Weather StatementMFLCollier44 min
Feb 12, 4:28 PM ESTSpecial Weather StatementMFLCollier32 min
Feb 12, 4:37 PM ESTSpecial Weather StatementMFLBroward, Palm Beach38 min
Feb 12, 4:53 PM ESTSpecial Weather StatementMFLCollier, Monroe37 min
Feb 12, 5:23 PM ESTSpecial Weather StatementMFLBroward, Monroe, Palm Beach22 min
Feb 12, 5:41 PM ESTSpecial Weather StatementMFLBroward, Miami-Dade, Monroe49 min
Feb 12, 6:06 PM ESTSpecial Weather StatementMFLBroward, Miami-Dade24 min
Feb 12, 6:12 PM ESTSevere Thunderstorm WarningMFLMiami-Dade33 min
Feb 12, 6:20 PM ESTSevere Thunderstorm WarningMFLBroward, Miami-Dade25 min
Feb 12, 6:27 PM ESTSpecial Marine WarningMFL48 min
Feb 12, 6:27 PM ESTSevere Thunderstorm WarningMFLMiami-Dade, Monroe33 min
Feb 12, 6:55 PM ESTSpecial Marine WarningMFL65 min

Nearby

Gale Warnings in Florida, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.